Scaling properties of weakly self-avoiding fractional brownian motion in one dimension

Bock W, Bornales JB, Cabahug CO, Eleuterio S, Streit L (2015)
Journal of Statistical Physics 161(5): 1155-1162.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ; ;
Abstract
We use an off-lattice discretization of fractional Brownian motion (fBm) and a Metropolis algorithm to determine the asymptotic scaling of this discretized fBm under the influence of an excluded volume as in the Edwards and Domb-Joyce models. We find a good agreement between the Flory index describing the scaling of end-to-end length with a mean field formula proposed earlier for this class of models.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Bock W, Bornales JB, Cabahug CO, Eleuterio S, Streit L. Scaling properties of weakly self-avoiding fractional brownian motion in one dimension. Journal of Statistical Physics. 2015;161(5):1155-1162.
Bock, W., Bornales, J. B., Cabahug, C. O., Eleuterio, S., & Streit, L. (2015). Scaling properties of weakly self-avoiding fractional brownian motion in one dimension. Journal of Statistical Physics, 161(5), 1155-1162.
Bock, W., Bornales, J. B., Cabahug, C. O., Eleuterio, S., and Streit, L. (2015). Scaling properties of weakly self-avoiding fractional brownian motion in one dimension. Journal of Statistical Physics 161, 1155-1162.
Bock, W., et al., 2015. Scaling properties of weakly self-avoiding fractional brownian motion in one dimension. Journal of Statistical Physics, 161(5), p 1155-1162.
W. Bock, et al., “Scaling properties of weakly self-avoiding fractional brownian motion in one dimension”, Journal of Statistical Physics, vol. 161, 2015, pp. 1155-1162.
Bock, W., Bornales, J.B., Cabahug, C.O., Eleuterio, S., Streit, L.: Scaling properties of weakly self-avoiding fractional brownian motion in one dimension. Journal of Statistical Physics. 161, 1155-1162 (2015).
Bock, Wolfgang, Bornales, Jinky B., Cabahug, Cresente O., Eleuterio, Samuel, and Streit, Ludwig. “Scaling properties of weakly self-avoiding fractional brownian motion in one dimension”. Journal of Statistical Physics 161.5 (2015): 1155-1162.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar